# SDR RU3A0908

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- Aircraft time: 5,414 hours, 2,627 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 6608468011
- Part serial: 1309
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION DURING FINAL APPROACH, PILOT NOT FLYING NOTICED NOSE WHEEL STEERING FAILED TO ARM.  CREW VERIFIED ANNUNCIATOR WAS OPERATIONAL AND VISUALLY VERIFIED THAT NOSE WHEEL STEERING CB'S HAD NOT POPPED.  CREW FOLLOWED PROCEDURES FOR NOSE WHEEL STEERING MALFUNCTION IN FLIGHT IAW ABNORMAL CHECKLIST AND LANDED UNEVENTFULLY.
